# SDR KBM2004F00166

- Difficulty date: May 16, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Gauge
- Part number: 60128503
- Part serial: 323MA
- Condition: Inoperative
- Location: Fuel / Oil
- Part time: 412 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL AND ENGINE OIL PRESSURES READ ZERO IN FLIGHT.  REMOVED AND REPLACED.
